A member asked:

I am using neutrogena's acne free face wash with 2% salicylic acid.my face is okay with that but skin around my mouth becomes too dry. why is that so?

A doctor has provided 1 answer
Dr. Neigatha Graney answered

Specializes in Pediatrics

Irritation, dryness, redness are frequent side-effects of many topical acne meds. It is important to use an oil & alcohol-free skin moisturizer twice daily after washing your face. Finding the right balance of medication can be challenging even with mild acne. Can also try using Sal. acid every other day. If irritation continues or acne not responding, see your doctor for tolerable treatment plan.

Answered Nov 27, 2017

3.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...